# SDR 96ZZZX3195

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4050Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 5,806 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR OPERATING BELLCRANK BROKEN.  ARM THAT CONNECTS TO LINKAGE FOR DOOR BROKE OFF ALLOWING DOOR TO REMAIN OPEN. EVIDENCE OF SMALL PREVIOUS CRACK PRIOR TO FAILURE.
